| Catalog Number |
5100010470 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 3 events were reported for this quarter.Product return status: three devices were received for evaluation.Evaluation status: 3 events were confirmed during testing.3 devices were found to be affected by lubrication issue.Product disposition: this device is not repairable and was not returned to the user facility.Additional information: there were no remedial actions taken.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 3 malfunction events in which the device reportedly overheated.Three events had no patient involvement; no patient impact.